Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl john

Posted by CMG on September 2, 2001, at 23:07:52

In reply to Re: Effexor Withdrawl, posted by john on March 28, 1999, at 20:52:30


Could someone please tell me what they mean by the zing feeling. I only take 75 MG once a day. If I miss more then one day I feel like my body is shorting out all over. I feel real sick, and strange. I was not told about and with drawls before I was put on to Effexor. That really ticks me off .


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CMG thread:3670
URL: http://www.dr-bob.org/babble/20010902/msgs/77487.html